# SDR SIMA20140314013

- Difficulty date: March 14, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 23,643 hours, 19,970 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FRAME 67 SHEAR TIE CRACKED BETWEEN STRINGER 7 & 8 LEFT.  REPAIRED IAW SRM 53-31-04.
